Donna, I feel your pain. After years of numbness, I finally found a sympathetic OB/gyn who told me that just because I'm sick doesn't mean I have to lose all fun in life. There may be some small things they can do to help alot. If you doc isn't sympathetic, I would try to consult with one that is. It can really make life depressing to lose this part of you.
I take Bentyl, an antispasmodic, for diarrhea, only immodium when its bad. If you get sick of immodium, you might ask if the other will work. It seems to last longer for me though it doesn't work as fast, so I end up taking immodium at first if its bad, then bentyl to maintain. I got horrible diarrhea on prozac and then ended up getting a rash and found out I'm allergic to it and cannot take it, though it took a few months for things to get to that point. If you get a rash, be careful. Also features of my prozac allergy was short term amnesia, which was bizzarre, I was thinking of your brain fog. Just becareful because the liver and kidneys can only take so much meds and docs like to prescribe big doses of antidepressants and they are notoriously hard on the liver, so if you get a rash, make sure you let the doc know.
It is awful and I hope that things get better and calm down and that Mr. Peabody makes it up to you!
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids